# SDR CX7A194J0508

- Difficulty date: January 17, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N300CE
- Make and model: Saab 340B
- Aircraft serial: 340B184
- Aircraft time: 29,143 hours, 34,405 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 472326
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE SPORADIC SHORT FIRE WARNINGS AT LOW POWER SETTINGS, FIRE DETECT FAIL CAME ON, ON THE GROUND AND WENT OUT.
